# SDR IXXA0300032O

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,467 hours, 28,999 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM KEWR TO KTOL GEAR RETRACTION DOOR NOT LATCHED LIGHT STAYED ILLUMINATED.  CREW USED MAIN GEAR ISOLATION SWITCHES SELECTED TO LT AND LATCH LIGHT WENT OUT.  RT SELECTED LATCHED LIGHT STAYED ON AND THE ALTERNATE MAIN LANDING GEAR DOOR LIGHTS REMAINED OUT.  GEAR WAS CYCLED.  INSPECTION IS ON GOING.  AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.
